# SDR AALA971224

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 301-305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HEAVY CORROSION ON UPPER HORIZONTAL CHORD AT UPPER FORWARD CORNER OF RIGHT TRUNNION WELL BELOW WALKWAY WEB.  REMOVED AND REPLACED CHORD ANGLE PER SRM 51-10-1.  TST: 55,772 HOURS.  CYCLES, 34,468.  (X)
